Multiplicity and boundary behavior of quasiregular maps

Antti Rasila*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study the boundary behavior of a bounded quasiregular mapping f: G→ ℝ n . In the main results, Lindelöf-type problems are studied in connection with the local topological index i(x,f). The existence of certain types of limits at a given boundary point b ∈ ∂G is shown. The assumptions involve local topological index of the mapping f on a given sequence of points approaching the boundary point b.

Original languageEnglish
Pages (from-to)611-640
Number of pages30
JournalMathematische Zeitschrift
Volume250
Issue number3
DOIs
StatePublished - Jul 2005
Externally publishedYes

Fingerprint Dive into the research topics of 'Multiplicity and boundary behavior of quasiregular maps'. Together they form a unique fingerprint.

Cite this